# SDR SWIA200820247

- Difficulty date: October 20, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 15,971 hours, 13,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6526 - FLOOR EMERGENCY LIGHTS FROM ROW 2 THROUGH 5 INOP.  REPLACED NR 1 BATTERY POWER SUPPLY.
